# SDR SWA041437

- Difficulty date: May 20, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 56,007 hours, 53,433 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896768
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMBOUT, APU FIRE INDICATION, C/W QRH AND RETURNED TO IND.  REMOVED AND REPLACED APU FWD FIRE LOOP PER MM.
